# SDR CAL950010

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT NR 1629 - ATL - THE NR 2 ENGINE OIL TEMPERATURE REACHED RED LINE WHILE EN ROUTE TO MSY.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (Z)
